# SDR SWAA2024071802270

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT DRAG ANGLE AFT END CRACKED @ S-25R BETWEEN STA 500D AND STA 520 MKD DOT<[01] REMOVED; FABRICATED AND INSTALLED DRAG ANGLE FROM AFT OF FWD CARGO COMPARTMENT AT S-25R BETWEEN STA 500D AND STA 520 IN REF SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG #: 143A9803; 143A7902; 143A9801. MATERIAL USED: 7075-O 0.032'; PO# 1734421.;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52-02-02
